Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tanglepants290

new breakouts - month 3

Recommended Posts

hey guys, i'm month 3 of amnesteem and i just jot a decent sized pimple on my forhead(where i have been clear for the past like 3 to 4 weeks) i was just wondering if this normal or not...???? i'm on 60 mg and i just got it bumped up to 80 mg the other day. I haven't been taking for the last day and a half though because my derm messed up but i will be starting 80mg tonight. Some encouraging words and words of advice would be great! thanx.

Share this post


Link to post
Share on other sites

Sometimes when the dosage is upped, you'll experience a minor breakout. That's what happened to me each time my dosage was upped. Don't worry!

Share this post


Link to post
Share on other sites

Yes, I agree with Carys. That tends to happen, quite frequently when patients up their dosages. Don't worry about it, your skin will be beautiful soon. :)

I'm almost done with my third month and my right cheek just recovered from a minor breakout due to my menstrual cycle. Arg...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×